# SDR HEEA065089

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 6220 · Main Rotor Head
- Part: Spindle
- Part number: 214010103115
- Condition: Damaged
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TANG BUSHINGS PULLING FROM TANGS AND BLUE EPOXY EXTRUDING FROM BUSHINGS.
